# SDR SWIA2023053000417

- Difficulty date: April 17, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE OUTBOARD L/E SKIN ON L/H INBOARD FLAP VANE, IDENTIFIED OUT OF LIMITS ON CAMP 26402118, JOB 2795691, OP 95     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED OB LEADING EDGE VANE SKIN ON IB FLAP VANE REF. CRJ-200 SRM, 51-42-10, CRJ-200 SRM, 51-42-13 AND DWG 601R14302 REV E. COMPLIED WITH TASK CARD 51-900-1003-SKY
